# SDR DALA2025051203669

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0958988) CORROSION SUPPORT ZEE LOCATED BTW STA 727 TO STA 767 AND STR 25R AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOCATED BTW STA 727 TO STA 767 AND STR 25R AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02-0G, DWG 146A7502.
